A Uni¯ed Approach to the Puri¯cation of Nash Equilibria in Large Games
AbstractWe present a puri¯cation result for incomplete information games with a large ¯nite number of players that allows for compact metric spaces of actions and types. This result is then used to generalize the puri¯cation theorems of Schmeidler (1973), Rashid (1983) and Kalai (2004). Our proofs are elementary and rely on the Shapley-Folkman theorem.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Universidade Nova de Lisboa, Faculdade de Economia in its series FEUNL Working Paper Series with number wp491.
Length: 50 pages
Date of creation: 2006
Date of revision:
Contact details of provider:
Web page: http://www.fe.unl.pt
This paper has been announced in the following NEP Reports:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Balder, Erik J., 2002. "A Unifying Pair of Cournot-Nash Equilibrium Existence Results," Journal of Economic Theory, Elsevier, vol. 102(2), pages 437-470, February.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sean Story).
If references are entirely missing, you can add them using this form.